# SDR SIMA20131020003

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 22,436 hours, 18,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 110541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FWD EMERGENCY LIGHT INOPERATIVE.  NR 1 LIGHT BATTERY INOPERATIVE.   R & R BATTERY IAW WC 33-700-19, OPS CHECKED GOOD,  NO DEFECTS NOTED.
